# SDR UIEA2010062500032

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650E2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Stab Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER  LT L/E OTBD FAIRING LEST 440-496 HAS 4 CRACKS AT RIB ANGLES. INSTALLED 4 FILLERS AND 4 ANGLES. REPAIRED IAW SRM.
